Archives of internal medicine · 1984
Acute multisystem toxicity associated with the use of nonsteroidal anti-inflammatory drugs.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Patmas M A, Wilborn S L, Shankel S W
Аннотация
Nonsteroidal anti-inflammatory drugs (NSAIDs) have been implicated as a cause of acute liver failure, acute renal failure, and acute autoimmune hemolytic anemia. Since NSAIDs are capable of causing serious injury to multiple organ systems, it is surprising that no one has observed multisystem involvement in any of the described patients. We describe two patients with multisystem involvement presumed to be secondary to NSAIDs. Both patients had renal failure consistent with acute tubular necrosis. Both patients had liver failure, one with hepatocellular disease and the other with a cholestatic picture. One patient had a Coombs'-positive hemolytic anemia.